# SDR SWAA2019112038998

- Difficulty date: October 22, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A108651
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE FRAME FLANGE CORRODED AT BS. 987, BETWEEN RBL 5 TO LBL 5.       / REPAIRED FRAME FLANGE PER ATS ER AND SWA EA.
